A 44-year-old female asked:
I've been having shoulder/arm pain for several weeks. it didn't start until after giving myself diphenhydramine intramuscular injections?
1 doctor answer • 1 doctor weighed in
General Surgery 56 years experience
Giving yourself ?: Other wise commonly known as Benadryl (diphenhydramine) , an antihistamine , do not know why you are injecting yourself an rx ed medication is it under medical supervision ? . , may be you hit a nerve or something see your doctor for examination and evaluation
4.5k viewsReviewed >2 years ago
Last updated Jun 24, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.